MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was fluid leak from the back of the venous chamber of a gambro catridge.The leak was further described as, ¿when placing the cassette and priming it, a very fine and continuous liquid jet was observed coming out from the back of the venous chamber, around the circle formed where the machine's sensor is inserted¿.This issue was observed during priming prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: e1, h3, h4, h6 and h10.(b)(6).H10: the actual device was discarded; however, a photograph of the sample was provided for evaluation and eighteen (18) retained samples were evaluated.During visual inspection of the provided photographic samples, the pictures were not clear enough to observe any deviation in the bloodline that could contribute to the reported leakage.The reported condition was not verified.For the retained samples, the visual inspection did not identify any abnormalities that could have contributed to the reported condition.The sets underwent leak testing by injecting air pressure of 26 psi for ten minutes under water and no leaks were observed for all sets.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HD CARTRIDGE LINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17020252
Report Number8030638-2023-00012
Device Sequence Number20677159
Product Code FJK
UDI-Device Identifier07332414007836
UDI-Public(01)07332414007836
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2025
Device Catalogue Number101025
Device Lot NumberMA0122123602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown